# SDR TRBA2006012

- Difficulty date: February 4, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Engine: Pwa PW127
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Intermittent
- Location: Cokckpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, BOTH AHRS FAILED.  FLIGHT DIVERTED FOR MAINTENANCE.  MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK OF THE AHRS SYSTEM AND FOUND WORKING PROPERLY IAW MM.  (K)
